ITP OpenIR
(Note: the search results are based on claimed items)

Browse/Search Results:  1-1 of 1 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
SYMPLECTIC-GEOMETRY AND GEOMETRIC-QUANTIZATION ON SUPERMANIFOLD WITH U NUMBERS 期刊论文
ZEITSCHRIFT FUR PHYSIK C-PARTICLES AND FIELDS, 1989, 卷号: 45, 期号: 2, 页码: 339-344
Authors:  FEI, SM;  GUO, HY;  YU, Y;  FEI, SM , ZHEJIANG UNIV,DEPT PHYS,HANGZHOU,PEOPLES R CHINA.
Adobe PDF(429Kb)  |  Favorite  |  View/Download:344/29  |  Submit date:2012/08/28